# SDR DXTR201707120001

- Difficulty date: July 12, 2017
- Submitted: July 13, 2017
- Operation: General aviation
- Aircraft: N454QS
- Make and model: Gulstm GIVG400
- Aircraft serial: 1454
- Aircraft time: 12,188 hours, 6,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Worn
- Location: Zone 100
- Part time: 12,188 hours, 6,058 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LADDER PIP PIN ON TAIL COMPARTMENT ACCESS DOOR REMOVED DUE TO ELONGATED HOLE ON ACCESS DOOR BRACKET.
